# SDR AWXA200700043

- Difficulty date: January 6, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 60,966 hours, 42,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435343A
- Part serial: 2219
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LEFT WING  OUTBOARD TRAILING EDGE FLAP HAS A SMALL AREA DISBOND AT INBOARD LOWER END, WBL 230.68.  REPLACED LEFT WING OUTBOARD TRAILING EDGE FLAP IAW AWA TASK CARD R3M27034.
